International Journal of Scientific and Research Publications

IJSRP, Volume 11, Issue 6, June 2021 Edition [ISSN 2250-3153]


Study of some system of nonlinear partial differential equations by LDM and MLDM
      S. S. Handibag, R. M. Wayal
Abstract: In the present article substantial Mathematical technique namely LDM and modified LDM has been employed to find the analytical solution of system of NLPDEs. Reliability of these methods were examined by illustrating three examples viz. Drinfield Sokolov (DS) system, coupled Burger’s equation and Cauchy problem. Both the methods have many advantages, they converge expeditiously to the exact solution also they do not require linearization, discretization or perturbation. Result obtained by these methods affirms that proposed methods are easy, powerful and efficient technique to find solution of wide class of system on NLPDs.

Reference this Research Paper (copy & paste below code):

S. S. Handibag, R. M. Wayal (2021); Study of some system of nonlinear partial differential equations by LDM and MLDM; International Journal of Scientific and Research Publications (IJSRP) 11(6) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.06.2021.p11459
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.